# SDR MEX2003273

- Difficulty date: July 7, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Engine: Pwa PW2037
- System (JASC): 3443 · Doppler System
- Part: Antenna
- Part number: 232963
- Condition: Failed
- Location: Wave Guide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT RADAR OUT OF SERVICE.  DURING REVISION WAS DETECTED WAVE GUIDE WITH DAMAGE.  AIRCRAFT WAS SENT TO THE HANGAR, AND THE WAVE GUIDE WAS REPLACED IAW 34-40-01.  ADDITIONALLY AS A PREVENTIVE ACTION ANTENNA RADAR WAS REPLACED, ALL TEST CORRECT.
